Delayed onset of clozapine-induced leucopenia

Arvind Nongpiur, Samir Kumar Praharaj, Sukanto Sarkar, Basudeb Das

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

Clozapine has been reported to cause agranulocytosis, neutropenia, and leucopenia that usually occur within 18 weeks of initiation of treatment. We report a case of delayed onset leucopenia after 11 years of treatment with clozapine, which reversed within a few days after discontinuation of medication.

Original languageEnglish
JournalAmerican Journal of Therapeutics
Volume19
Issue number3
DOIs
Publication statusPublished - 01-05-2012

Fingerprint

Clozapine
Leukopenia
Agranulocytosis
Neutropenia

All Science Journal Classification (ASJC) codes

  • Pharmacology
  • Pharmacology (medical)

Cite this

Nongpiur, Arvind ; Praharaj, Samir Kumar ; Sarkar, Sukanto ; Das, Basudeb. / Delayed onset of clozapine-induced leucopenia. In: American Journal of Therapeutics. 2012 ; Vol. 19, No. 3.
@article{888fa97c5d894c8eb420250d90f2faca,
title = "Delayed onset of clozapine-induced leucopenia",
abstract = "Clozapine has been reported to cause agranulocytosis, neutropenia, and leucopenia that usually occur within 18 weeks of initiation of treatment. We report a case of delayed onset leucopenia after 11 years of treatment with clozapine, which reversed within a few days after discontinuation of medication.",
author = "Arvind Nongpiur and Praharaj, {Samir Kumar} and Sukanto Sarkar and Basudeb Das",
year = "2012",
month = "5",
day = "1",
doi = "10.1097/MJT.0b013e3181ebb268",
language = "English",
volume = "19",
journal = "American Journal of Therapeutics",
issn = "1075-2765",
publisher = "Lippincott Williams and Wilkins",
number = "3",

}

Delayed onset of clozapine-induced leucopenia. / Nongpiur, Arvind; Praharaj, Samir Kumar; Sarkar, Sukanto; Das, Basudeb.

In: American Journal of Therapeutics, Vol. 19, No. 3, 01.05.2012.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Delayed onset of clozapine-induced leucopenia

AU - Nongpiur, Arvind

AU - Praharaj, Samir Kumar

AU - Sarkar, Sukanto

AU - Das, Basudeb

PY - 2012/5/1

Y1 - 2012/5/1

N2 - Clozapine has been reported to cause agranulocytosis, neutropenia, and leucopenia that usually occur within 18 weeks of initiation of treatment. We report a case of delayed onset leucopenia after 11 years of treatment with clozapine, which reversed within a few days after discontinuation of medication.

AB - Clozapine has been reported to cause agranulocytosis, neutropenia, and leucopenia that usually occur within 18 weeks of initiation of treatment. We report a case of delayed onset leucopenia after 11 years of treatment with clozapine, which reversed within a few days after discontinuation of medication.

UR - http://www.scopus.com/inward/record.url?scp=84861189328&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84861189328&partnerID=8YFLogxK

U2 - 10.1097/MJT.0b013e3181ebb268

DO - 10.1097/MJT.0b013e3181ebb268

M3 - Article

VL - 19

JO - American Journal of Therapeutics

JF - American Journal of Therapeutics

SN - 1075-2765

IS - 3

ER -